# SDR DXTA200601453

- Difficulty date: June 23, 2006
- Submitted: June 29, 2006
- Operation: Air carrier
- Aircraft: N935QS
- Make and model: Cessna 750
- Aircraft serial: 7500135
- Aircraft time: 5,369 hours, 3,358 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: LB1002B
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON GROUND AT PBI, AFTER SELECTING BLEED AIR MAX COOL, NOTICED SMOKE FILLING THE COCKPIT.   REMOVED & REPLACED COCKPIT PAC COOLING TURBINE IAW CE 750 MM 21-57-00. OPS AND LEAK CHECK GOOD.
